# SDR SWAA2022050291068

- Difficulty date: April 4, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 52,929 hours, 31,519 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB TRAILING EDGE AROUND HOLES RT WING 2022-192583 / [01] TOOL USED: CALIPER P/N: 500-464 S/N: 15331932 DUE DATE: 26-OCT-22.;[02] CORRECTIVE ACTION 1 ENTERED BY ERROR CORRECTED TOOL IS CALIPER P/N: 500-464 S/N: 15331926 DUE DATE: 28-SEP-22.;[03] TOOL USED: HOT BONDER P/N HCS9200B S/N 18175478 DUE DATE 05-AUG-22.;[04] TOOL USED: SCALE P/N: 1863T62 S/N: AE-40571 DUE DATE: 19-MAY-22.;[05] TOOL USED: HOTBONDER P/N HCS9200B S/N 18175478 DUE DATE 05-AUG-22.;[06] TOOL USED MULTIMETER P/N: FLUKE 1587 ; S/N: 99180027 ; DUE DATE: 07-SEP-22;[07] REPAIRED ACCESS PANEL 661BB TRAILING EDGE AROUND HOLES RT WING AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10 . SEE INDIVIDUAL SIGNOFFS BELOW.;[08] JOB TASK COMPLETED.
